IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1915 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1336    
    Printed33    
    Emailed0    
    PDF Downloaded66    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2016  |  Volume : 48  |  Issue : 5  |  Page : 604-605

Eperisone hydrochloride-induced maculopapular rash


Department of Pharmacology, BIMS, Belgaum, Karnataka, India

Correspondence Address:
Dr. Aruna Bhushan
Department of Pharmacology, BIMS, Belgaum, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.190765

Rights and Permissions

Here, we report a case of a 30-year-old male who was prescribed eperisone hydrochloride for body pain and loose stools after which he developed severe maculopapular rash. Eperisone hydrochloride is  an analgesic and antispastic drug used for spastic diseases such as spastic paralysis in cerebrovascular diseases, cervical spondylosis, and periarthritis. The drug is marketed in most of the Asian countries including India, but it is not licensed. Studies show the history of hypersensitivity in other countries, but this is the first reported case in India.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow